×

zbMATH — the first resource for mathematics

Found 44 Documents (Results 1–44)

100
MathJax
Nishiura, Y. (ed.) et al., Proceedings of the international conference on asymptotics in nonlinear diffusive systems – towards the understanding of singularities in dissipative structures –, Sendai, Japan, July 28–August 1, 1997. Sendai: Tohoku Univ. Tohoku Math. Publ. 8, 139-148 (1998).
MSC:  35Q53 35Q51 76B25
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Year of Publication
all top 3
Classification
Software